Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Solution of Problems in Maxima and Minima by Algebra

Raymond Garver
The American Mathematical Monthly
Vol. 42, No. 7 (Aug. - Sep., 1935), pp. 435-437
DOI: 10.2307/2301296
Stable URL: http://www.jstor.org/stable/2301296
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Solution of Problems in Maxima and Minima by Algebra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437